# SDR SWIA95590

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC591
- Engine: Garrtt TPE33111U
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Failed
- Location: Nlg Indicating
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LANDING POSITION LIGHT (GREEN) DID NOT ILLUMINATE UPON GEAR DOWN.  REPLACED LAMPS IN INDICATOR.  AIRCRAFT WAS FERRIED TO PSP WHERE THE GEAR WAS SWUNG.  OPS CHECKS GOOD AT THIS TIME.
